MAUDE Adverse Event Report: ALMA LASERS LTD PIXEL CO2

ALMA LASERS LTD PIXEL CO2
Catalog Number AACO01021203
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to patient's report, scar tissue and pain following first pixel co2 treatment.Despite the lack of the information, this report is submitted in good faith.
 
Event or Problem Description
The patient submitted a self report (mw5162379) to fda about a scar tissue following the pixel co2 treatment on 2021.

Brand Name
PIXEL CO2
Common Device Name
CO2
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea 30798 95
IS   3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key21101000
Report Number3004167969-2025-00001
Device Sequence Number15687100
Product Code GEX
UDI-Device Identifier17290110120952
UDI-Public(01)17290110120952(11)180904
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAACO01021203
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale